Approximating of the stability number of a graph via copositive programming

E. de Klerk, D.V. Pasechnik

Research output: Contribution to journalArticleProfessional

57 Downloads (Pure)
Original languageEnglish
Pages (from-to)875-892
Number of pages18
JournalSIAM Journal on Optimization
Volume12
Issue number4
Publication statusPublished - 2002
Externally publishedYes

Cite this

@article{05e9a2b8947a4b87a71a53edcc2a788a,
title = "Approximating of the stability number of a graph via copositive programming",
author = "{de Klerk}, E. and D.V. Pasechnik",
note = "Pagination: 18",
year = "2002",
language = "English",
volume = "12",
pages = "875--892",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

Approximating of the stability number of a graph via copositive programming. / de Klerk, E.; Pasechnik, D.V.

In: SIAM Journal on Optimization, Vol. 12, No. 4, 2002, p. 875-892.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Approximating of the stability number of a graph via copositive programming

AU - de Klerk, E.

AU - Pasechnik, D.V.

N1 - Pagination: 18

PY - 2002

Y1 - 2002

M3 - Article

VL - 12

SP - 875

EP - 892

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -